# SDR USAA2013020600024

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 53,594 hours, 19,736 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: D3215303000800
- Part serial: AF3450
- Condition: Corroded
- Location: Rt Mlg
- Part time: 16,074 hours, 5,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON RIGHT MAIN LANDING GEAR AFT PINTLE PIN AT WING RIB 5.  REPLACED RIGHT MAIN LANDING GEAR AFT PINTLE PIN AT WING RIB 5 IAW JOB CARD 26T00032001.
